MAUDE Adverse Event Report: ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD

ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD
Model Number MN10350-90A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-17036.It was reported the patient had a trial procedure on (b)(6) 2021 and during the trial period the patient had a heart attack on (b)(6) 2021.The patient turned the stimulation off on the afternoon of (b)(6) 2021.Surgical intervention took place wherein the trial leads were removed.Patient is stable.

Brand Name
KIT TRIAL SLIM TIP LEAD, 90CM
Common Device Name
DRG TRIAL SLIM TIP LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12478110
Report Number1627487-2021-17038
Device Sequence Number17072261
Product Code PMP
UDI-Device Identifier05415067027146
UDI-Public05415067027146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot Number7487040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84